Jump to content
CrazyBoards.org

Okay fine I admit "Hi my name is lachesis and I'm a pole dancer"


Recommended Posts

I was married to the sofa for the past several weeks and slept around the clock in three distinct shifts. I had no energy. I did not talk to anybody on the phone. I slept in the same outfit. Did no laundry. Did not go out. You get the picture.

PDoc increases my effexor and with one extra pink pill it is like magic. I am chatting on the phone and have been awake for 24 hours.

I can't win. I'm taking two mood stabilizers already and can't live with or without the effexor. Back to the Pdoc again.

Link to comment
Share on other sites

I'm so sorry =( I think I completely understand though. Effexor made me suicidal. It was hell. Though when I was put on Effexor, I was only 17. I don't know how much of a difference that makes. What other meds are you on? Maybe it's the combination that's not working and not the Effexor alone?

I wish you the best.

Link to comment
Share on other sites

I'm sorry to hear that you are having a problem balancing out your med cocktail. I totally understand and feel your pain here. I have never really found a good cocktail, and it gets amazingly frustrating.

btw, how long have you been taking effexor for? I also have experience with it, but as we all know, everyone's results vary. I mean, if it didn't work on *anybody* then it wouldn't still be on the market... lol.

Let us know how you are doing. When did you make your next pdoc appointment for?

Be well and safe.

Link to comment
Share on other sites

Hi Thanks.

I've been on Effexor for six years and it is great tho activating which might be a good thing. Effexor is a life saver. I have gone off but I get suicidal and it is not withdrawl but I thought the lithium and seroquel would support me. I can't take increasing the Seroquel cause it is affecting my blood sugar (or due to not working and I am more sedentary) and the lithium make my muscles stiff so I can't increase any of that. Well it is up to the pdoc what to do now. Does anybody else have the stiff muscles and pain with the lithium? The seroquel takes care of my psychosis and the lithium takes care of my agitation. And the effexor keeps me from being depressed and anxious. Why can't three meds do it all?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...